Alert archive / Kansas / River Flood Warnings in 2013
River Flood Warning 2, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 30, 2013, 9:01 PM CDT for Labette County, Neosho County, Kansas. It took effect at May 31, 2013, 12:03 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2013, 9:01 PM CDT (02:01 UTC)
- In effect from
- May 31, 2013, 12:03 AM CDT
- Expired
- May 31, 2013, 1:54 PM CDT
- In force
- 14 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 135 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Parsons (PPFK1).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 23 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
837
WGUS43 KICT 310201
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-311601-
/O.NEW.KICT.FL.W.0002.130531T0503Z-130601T0843Z/
/PPFK1.1.ER.130531T0503Z.130531T1200Z.130531T2043Z.NO/
901 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT 8:00 PM THURSDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.6 FEET BY FRIDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
PARSONS 21.0 19.7 THU 08 PM 14.9 11.2 9.7
$$
KSC021-099-311601-
/O.NEW.KICT.FL.W.0003.130531T0830Z-130602T0320Z/
/OSWK1.1.ER.130531T0830Z.130601T0000Z.130601T0920Z.NO/
901 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM LATE TONIGHT TO SATURDAY EVENING.
* AT 3:35 PM THURSDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 18.4 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
OSWEGO 17.0 11.2 THU 04 PM 16.2 9.3 8.1
$$3 follow-up statements
951
WGUS43 KICT 310206 CCA
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-311601-
/O.COR.KICT.FL.W.0002.130531T0503Z-130601T0843Z/
/PPFK1.1.ER.130531T0503Z.130531T1200Z.130531T2043Z.NO/
901 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT 8:00 PM THURSDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.6 FEET BY FRIDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
PARSONS 21.0 19.7 THU 08 PM 21.6 14.9 11.2
$$
KSC021-099-311601-
/O.COR.KICT.FL.W.0003.130531T0830Z-130602T0320Z/
/OSWK1.1.ER.130531T0830Z.130601T0000Z.130601T0920Z.NO/
901 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM LATE TONIGHT TO SATURDAY EVENING.
* AT 3:35 PM THURSDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 18.4 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
OSWEGO 17.0 11.2 THU 04 PM 17.7 16.2 9.3
$$749
WGUS83 KICT 311311
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
811 AM CDT FRI MAY 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING CHEROKEE AND LABETTE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-010112-
/O.EXT.KICT.FL.W.0002.000000T0000Z-130601T0112Z/
/PPFK1.1.ER.130531T0943Z.130531T1200Z.130531T1312Z.NO/
811 AM CDT FRI MAY 31 2013
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 7:00 AM FRIDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
PARSONS 21.0 21.0 FRI 07 AM 16.3 13.8 11.2
$$
KSC021-099-010311-
/O.EXT.KICT.FL.W.0003.000000T0000Z-130602T0224Z/
/OSWK1.1.ER.130531T0751Z.130601T0000Z.130601T0824Z.NO/
811 AM CDT FRI MAY 31 2013
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 6:00 AM FRIDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY
MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
OSWEGO 17.0 18.6 FRI 06 AM 15.2 10.8 9.3
$$277
WGUS83 KICT 311854
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
154 PM CDT FRI MAY 31 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC099-133-311924-
/O.CAN.KICT.FL.W.0002.000000T0000Z-130601T0112Z/
/PPFK1.1.ER.130531T0943Z.130531T1300Z.130531T1620Z.NO/
154 PM CDT FRI MAY 31 2013
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 1:00 PM FRIDAY THE STAGE WAS 20.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 11:20 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.2 FEET BY SATURDAY
MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
PARSONS 21.0 20.8 FRI 01 PM 15.2 12.8 10.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 30, 6:32 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 30, 6:32 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 632 PM CDT THU MAY 30 2013 .SYNOPSIS... ISSUED AT 234 PM CDT THU MAY 30 2013 NEGATIVE TILT TROUGH IS ROTATING ACROSS EASTERN KS INTO MO WITH A STRONG UPPER JET DIVING SOUTHEAST OVER THE GREAT BASIN INTO THE ROCKIES. IT APPEARS THE ACTIVITY OVER WESTERN KS IS OCCURRING NEAR THE LEFT EXIT REGION OF THE JET IN CONJUNCTION WITH COOLER MID LEVEL TEMPS. OVERNIGHT CONVECTION HAS REINFORCED A SURFACE BOUNDARY THAT HAS SPARKED STORMS OVER OK AND SOUTHEAST KS WHICH ARE SLOWLY PUSHING EAST. MEANWHILE...SUBSIDENCE BEHIND THE MCS AND PV ANOMALY HAS CLEARED OUT MOST OF CENTRAL AND SOUTH CENTRAL KS. && .SHORT TERM...(THIS EVENING THROUGH SAT) ISSUED AT 234 PM CDT THU MAY 30 2013 VERY COMPLEX SCENARIO UNFOLDING OVER THE NEXT FEW HOURS. IRONICALLY WE HAVE HIGHER CONFIDENCE ON WHAT WILL OCCUR OVERNIGHT THAN WE DO OVER THE NEXT FEW HOURS. WHILE MOST OF THE MESOSCALE MODELS DO NOT GENERATE STORMS OVER SOUTH CENTRAL KS THIS AFTERNOON...AM A BIT CONCERNED THAT STORMS WILL DEVELOP ONCE THE COOLER MID AIR AND JET MAX MOVES INTO THE AREA. WITH A GOOD ENVIRONMENT STILL IN PLACE...ANY STORM THAT DEVELOPS WILL HAVE A GOOD CHANCE OF BECOMING SEVERE. STILL FEEL THE BETTER TOR THREAT WILL BE GENERALLY ALONG THE KS-OK BORDER CLOSE TO OR SHORTLY AFTER 00Z AS THE BETTER MOISTURE STARTS TO WORK BACK NW. CONFIDENCE IS HIGH THAT ELEVATED CONVECTION WILL DEVELOP AFTER 00Z AS MOISTURE TRANSPORT ALONG THE 310K SURFACE RAMPS UP. SHOULD INITIALLY DEVELOP OVER THE FLINT HILLS OR JUST TO THE WEST AND EXPAND OVER EASTERN KS. WITH GREAT SHEAR AND INSTABILITY IN PLACE...SEVERE STORMS WILL BE LIKELY. HOWEVER WHAT MAY END UP BEING THE BIGGER STORY IS THE FLOODING OVER SE KS WHICH IS ALREADY GETTING FLOODING AND EXPECTING MUCH MORE RAIN. THE BROAD UPPER TROUGH WILL REMAIN OVER THE PLAINS FOR FRI WITH THE RICH LOW LEVEL MOISTURE STAYING PLANTED EAST OF THE KS TURNPIKE. ANOTHER ROUND OF CONVECTION WILL DEVELOP ALONG THE FRONT FRI AFTERNOON SOUTHEAST OF THE KS TURNPIKE AND WILL CONTINUE INTO FRI NIGHT. SEVERE STORMS WILL BE LIKELY WITH ANY STORM THAT DEVELOPS BUT AGAIN...FLOODING WILL ALSO BE A VERY BIG THREAT WITH SOME RIVER FLOODING ALSO POSSIBLE SINCE IT WILL BE THE THIRD DAY IN A ROW OF HEAVY RAIN OVER SE KS. THE SURFACE FRONT WILL FINALLY START TO PUSH SOUTH ON SAT MORNING AND SHOULD FINALLY BE SOUTH OF THE FORECAST AREA BY SAT AFTERNOON. .LONG TERM...(SUN THROUGH THURSDAY) ISSUED AT 234 PM CDT THU MAY 30 2013 MEDIUM RANGE MODELS REMAIN CONSISTENT IN SURFACE HIGH PRESSURE SPREADING OVER THE AREA FOR SUN INTO SUN NIGHT KEEPING PRECIP OUT OF THE FORECAST. MOISTURE WILL START TO RETURN NORTH ON MON AS LEE TROUGHING STRENGTHENS AHEAD A WAVE TRACKING OVER THE NORTHERN ROCKIES. THIS UPPER WAVE IS EXPECTED TO TRACK OVER THE NORTHERN PLAINS INTO TUE. WITH MOISTURE RENAMING OVER THE AREA AND A BOUNDARY LINGERING AROUND...PRECIP CHANCES WILL REMAIN IN THE FORECAST BUT WILL LIKELY BE REFINED WITH LATER FORECAST SHIFTS. LAWSON && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 621 PM CDT THU MAY 30 2013 TWO MAIN CONCERNS: THUNDERSTORM POTENTIAL AND MVFR/IFR CEILING POTENTIAL. SOUTHERLY LOW-LEVEL JET PROGGED TO INCREASE NORTHWARD THRU EASTERN KS FROM OK THIS EVENING WHICH SHOULD DRAW INCREASING ELEVATED INSTABILITY NORTHWARD. THIS ALONG WITH SOME ISENTROPIC ASCENT SHOULD SET OFF SCATTERED THUNDERSTORMS MID-LATE EVENING WITH HIGHEST PROBABILITIES ALONG/EAST OF I-135. WILL USE VCTS AT SLN/HUT/ICT/CNU...THEN EARLY FRIDAY MORNING GO WITH A PREVAILING TS GROUP FOR A FEW HOURS AT CNU. THAT SEEMS TO BE BEST AREA FOR MCS ACTIVITY. DECREASING DEWPOINT DEPRESSIONS COULD LEAD TO AREAS OF MVFR/IFR CIGS LATE TONIGHT INTO EARLY FRIDAY MORNING. THUNDERSTORMS COULD REDEVELOP EAST OF KS TURNPIKE FRI PM/EVE HOWEVER CONFIDENCE NOT HIGH ENOUGH TO INSERT TS MENTION THIS FAR OUT. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 83 59 76 / 30 10 10 10 HUTCHINSON 64 83 56 73 / 20 10 10 10 NEWTON 65 82 56 74 / 30 10 10 10 ELDORADO 66 82 58 75 / 40 20 20 10 WINFIELD-KWLD 68 84 60 77 / 30 20 20 10 RUSSELL 57 82 50 70 / 30 10 10 10 GREAT BEND 58 82 50 71 / 30 10 10 10 SALINA 62 82 54 71 / 20 10 10 10 MCPHERSON 63 82 56 72 / 20 10 10 10 COFFEYVILLE 69 82 65 78 / 60 60 70 30 CHANUTE 67 82 62 77 / 60 50 40 20 IOLA 66 82 62 77 / 70 50 40 10 PARSONS-KPPF 68 82 64 77 / 60 60 60 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ070>072-094>096- 098>100. &&
Hazardous weather outlook, May 30, 7:37 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 737 PM CDT THU MAY 30 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-010045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 737 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR A FEW SEVERE THUNDERSTORMS TO DEVELOP FROM MID EVENING INTO THE OVERNIGHT HOURS...MAINLY ALONG AND EAST OF INTERSTATE 135. THE MAIN THREAT WILL BE HAIL UP TO THE SIZE OF GOLF BALLS. THE OTHER HAZARD WILL BE HEAVY RAINFALL WHICH COULD RESULT IN FLOODING...ESPECIALLY ACROSS SOUTHEAST KANSAS. PLEASE SEE LATEST FLOOD WATCH FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE STORMS WILL REMAIN IN THE FORECAST FOR FRIDAY AFTERNOON INTO FRIDAY NIGHT FOR LOCATIONS MAINLY SOUTHEAST OF THE KANSAS TURNPIKE. GOLFBALL SIZE HAIL AND WINDS TO 60 MPH WILL BE POSSIBLE. ANY STORM THAT CAN REMAIN ISOLATED WILL ALSO POSSES A TORNADO THREAT. IN ADDITION...MULTIPLE ROUNDS OF HEAVY RAIN WILL RESULT IN RISES ON CREEKS AND STREAMS ACROSS SOUTHEAST KANSAS AND A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY NIGHT. CHANCES FOR THUNDERSTORMS MAY RETURN TO THE AREA MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED TONIGHT MAINLY ALONG AND EAST OF I-135. STORM SPOTTERS MAY BE NEEDED FRIDAY AFTERNOON AND EVENING...MAINLY SOUTHEAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 30, 4:41 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HEAVY RAIN COFFEYVILLE 37.04N 95.63W
05/30/2013 M2.07 INCH MONTGOMERY KS ASOS
24-HOUR RAINFALL
&&
CWHLocal storm report, May 30, 4:44 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
444 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLOOD 2 E PARSONS 37.34N 95.23W
05/30/2013 LABETTE KS EMERGENCY MNGR
WATER OVER HIGHWAY 400 EAST OF PARSONS.
&&
RBLLocal storm report, May 30, 4:46 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 3 N EDNA 37.10N 95.36W
05/30/2013 LABETTE KS LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 101 NORTH OF EDNA.
&&
RBLSpecial weather statement, May 30, 5:00 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 500 PM CDT THU MAY 30 2013 KSZ047-302245- BARTON- 500 PM CDT THU MAY 30 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ALBERT...OR 15 MILES NORTHWEST OF GREAT BEND...AND MOVING EAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3869 9902 3869 9855 3825 9855 3826 9902 TIME...MOT...LOC 2200Z 253DEG 27KT 3848 9901 PEARCE
Local storm report, May 30, 6:59 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLOOD 2 E PARSONS 37.34N 95.23W
05/30/2013 LABETTE KS LAW ENFORCEMENT
HIGHWAY 400 EAST OF PARSONS IS DOWN TO ONE LANE DUE TO
HIGH WATER.
&&
RBLLocal storm report, May 30, 7:17 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN 5 S CHERRYVALE 37.20N 95.55W
05/30/2013 M3.73 INCH MONTGOMERY KS CO-OP OBSERVER
RAINFALL OCCURRED SINCE 7 AM.
&&
HOWERTONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:45 PM CDT | River Flood Warning | ICT | Montgomery | 107 min |
| May 30, 9:01 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 71 hr |
| May 31, 2:27 AM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 31, 2:51 AM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 31, 2:47 PM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| May 31, 3:13 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 62 min |
| May 31, 3:17 PM CDT | Special Weather Statement | ICT | Montgomery | 28 min |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 49 min |
| May 31, 4:07 PM CDT | Tornado Warning | ICT | Montgomery | 23 min |
| May 31, 4:14 PM CDT | Special Weather Statement | ICT | Neosho | 31 min |
| May 31, 4:30 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 30 min |
| May 31, 4:44 PM CDT | Special Weather Statement | ICT | Allen | 31 min |
| May 31, 4:46 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 29 min |
| May 31, 4:55 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho | 6 hr |
| May 31, 4:58 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| May 31, 5:04 PM CDT | Special Weather Statement | ICT | Chautauqua | 41 min |
| May 31, 5:05 PM CDT | Special Weather Statement | ICT | Neosho | 25 min |
| May 31, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 51 min |
| May 31, 5:17 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 43 min |
| May 31, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 25 min |
| May 31, 5:37 PM CDT | Flash Flood Warning | ICT | Labette, Neosho | 3 hr |
| May 31, 5:42 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| May 31, 5:46 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 44 min |
| May 31, 5:55 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 35 min |
| May 31, 5:56 PM CDT | Special Weather Statement | ICT | Neosho | 34 min |
| May 31, 6:29 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 46 min |
| May 31, 6:39 PM CDT | Tornado Warning | ICT | Montgomery | 36 min |
Nearby
River Flood Warnings in Kansas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.